# SDR CALA2017120404315

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 74,393 hours, 19,054 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT BURNING SMELL IN AFT GALLEY OVENS OFF INSPECTED OVENS AND COFFE MAKERS , COULD NOT PERCIEV SAME WRITTEN SMELL,EXTRACTER BLOWERS WORKING FINE A/C OK TO CONTINUE.
